# SDR FDEA202105041100

- Difficulty date: May 4, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 56,072 hours, 25,236 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTED AND FLAPS RETRACTED  GOT ECAM GREEN PRESSURE LOW, FOLLOWED BY GREEN  FLUID QUANTITY LOW. FOLLOWED ECAM, MANUALLY  EXTENDED GEAR. STOPPED ON THE RUNWAY AND TOWED TO  THE GATE    FOUND HYD FLUID POURING FROM #1 ENG, OPENED ENG AND  FOUND GREEN HYD PUMP PRESSURE LINE "B" NUT FINGER  LOOSE, TIGHT "B" NUT PER S.M.P, SERIVCED GREEN SYS  HYD, STILL REQUIRES ENG RUN, FOR LEAK CHECK.   SERVICED GREEN SYS HYDRAULICS TO MIDDLE OF TOP HAT,   CHECKED FOR LEAKS AFTER ENGINE RUNS,  NO LEAKS FOUND. DPI BUTTONS WERE NOT POPPED,  CHECKED RESERVOIR FILTERS AND DELIVERY FILTERS FOR CLOGGING, NO DEFECTS NOTED.  BOTH ENGINE HYDRAULIC PRESSURES WERE 2900-3000 PSI ALSO EXT OPS CK AND LANDING GEAR SWING. REF AIRBUS AMM 29-00-00-03, 29-11-32-04,  29-11-36-03, 29-11-15-03, 29-11-42-03, AND JRH.
